MAUDE Adverse Event Report: RICHARD WOLF GMBH PANOVIEW; MORCESCOPE 12° 24.5FR WL 199MM

RICHARD WOLF GMBH PANOVIEW; MORCESCOPE 12° 24.5FR WL 199MM
Model Number 8970402
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/02/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Although a delay was reported, there is no report of injury, and the planned treatment was able to be completed with a back-up device without unacceptable risk to the patient.Richard wolf gmbh (rw gmbh) considers this case to be a reportable malfunction.
 
Event or Problem Description
It was reported that during the laser enucleation of the prostate (holep) of the patient, the doctor had difficulty in getting tissue in part of the bladder neck of the scope.He was wrenching hard around the prostate and still could not reach it, so he pulled out the scope and discovered it was bent.There is no report of injury, however, there is a report of a 30-minute delay while waiting for the 2nd set of equipment.The doctor proceeded to performed perineal urethrostomy (pu) to create a channel for better access and then continued with the backup wolf scope and sheaths.

Brand Name
PANOVIEW
Common Device Name
MORCESCOPE 12° 24.5FR WL 199MM
Manufacturer (Section D)
RICHARD WOLF GMBH
pforzheimer strasse 32
d-75438 knittlingen, germany 75438
GM  75438
Manufacturer (Section G)
RICHARD WOLF GMBH
pforzheimer strasse 32
knittlingen, germany 75438
GM   75438
Manufacturer Contact
valentin felsing
pforzheimer strasse 32
knittlingen, germany 75438
GM   75438
MDR Report Key23017140
Report Number9611102-2025-00048
Device Sequence Number9665336
Product Code FJL
UDI-Device Identifier04055207023525
UDI-Public04055207023525
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
K041610
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number8970402
Device Catalogue Number8970402
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2025
Initial Report FDA Received Date09/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/02/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
INNER SHEATH RESECTOSCOPE,TYPE 8655.3841:SN1550302; OUTER SHEATH RESECTOSCOPE, TYPE 8655.374
Patient SexUnknown